# SDR DALA2023053104343

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 GOUGE AFT PRESSURE BULKHEAD WEB FWD FACE FR70 AND LEVEL STR2LH AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 608589-14 REV. ORIGINAL. (2791810)
